Doctor insights on:
Night Leg Cramp Causes
Many: Not limited to men! usually fatigue. Could be due to medications taken. Diuretics exacerbate this by causiing low potassium, magnesium and perhaps low calcium. Poor hydration contributes to this. If one has poor circulation to the lower extremities (pvd), leg crams can occur. Sometimes we just don't know why they cramp. You may be helped by some meds. See your pcp and discuss. ...Read moreSee 2 more doctor answers
What are some causes and remedies for leg cramps in young toddlers? My daughter is almost three and she has complained of leg cramps for about a year and a half maybe. She usually gets the cramps at night and tells me that they are around her knees and u
Many possibilities: Restless leg syndrome usually causes such symptoms in the evening and bedtime. Poor circulation has to be considered. Certain medications, low potassium levels, other conditions as well should be considered. Talk to your internist or sleep physician. ...Read moreSee 2 more doctor answers
What causes leg cramps in the middle of the night? What can I do to get them to stop? How can I prevent them from re-occurring?
I got always a leg cramps at night and during swimming. What is the causes and what should I do at least lessen the occurrence?
Lessen you dosage: Consult with your doctor. The rx instructions indicate a reduction of dosage is in order under the guidance of your doctor. A pill splitter can cut the pills in half to give you half dose. You can eliminate certain days a week to cut your overall dose. I know a person that reduce their dose to taking only 5 mg once per week - approved by their doctor, and is doing well.. ...Read more
Maybe: All statins including zocor can cause muscle pains, usually proximal muscles such as thighs or arms, and usually bilaterally. If you have this, check your ck blood test with your primary care doctor to rule out a more serious complication and try to stop it to see if the symptoms disappear - they always do in case of statin associated muscle pain within 1-2 weeks of stopping the medication. ...Read moreSee 1 more doctor answer
After 5 yrs of tamoxifen i was switched to arimadex by hcp am noticing "severe" leg cramps at night what can be the cause the exercise i'm doing?
Maybe Arimidex: Arimidex lowers your body estrogen to virtually zero. In studies, 15% of patients had joint pain and 7% had bone pain. Many of my patients develop pain in their joints or back, and some in their legs. So it could be the arimidex, or it could be the exercise. Ask your doctor if a trial off the drug for a few weeks would be worth trying. That way you can know for sure! ...Read more
- Talk to a doctor live online for free
- What causes cramp in the legs at night?
- What causes hot legs at night?
- What causes my leg to swell up over night like pitting edema?
- Ask a doctor a question free online
- Could zocor cause night leg cramps
- What causes cramps in legs at night?
- Why does my leg cramp at night?
- What causes leg cramps at night?
- Talk to a sports medicine specialist online for free